| Catalog Number |
TAC2 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability unknown / not provided d10.Concomitant medical products tac2, abut tapered one-piece scr-v 3.5mm 2mm lot 2019100511 g4: premarket identification k013227.
Event or Problem Description
It was reported that abutments screw was fractured.Tooth location # 45 and 47.